Pustular psoriasis-like tinea incognito due to Trichophyton rubrum

Mycoses. 2007 Nov;50(6):523-4. doi: 10.1111/j.1439-0507.2007.01406.x.

Abstract

Tinea incognito describes fungal infections with atypical clinical features and is usually caused by administration of steroids. We describe an 11-year-old girl who presented with widespread erythematous and pustular lesions being treated with topical corticosteroid. The diagnosis was confirmed by mycological examination including culture. Complete clinical resolution was observed with oral and topical antimycotic treatment.

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Antifungal Agents / therapeutic use
  • Child
  • Female
  • Humans
  • Psoriasis / drug therapy
  • Psoriasis / microbiology
  • Psoriasis / pathology
  • Steroids / adverse effects
  • Steroids / therapeutic use
  • Tinea* / diagnosis
  • Tinea* / drug therapy
  • Tinea* / microbiology
  • Tinea* / pathology
  • Treatment Outcome
  • Trichophyton / classification
  • Trichophyton / isolation & purification

Substances

  • Antifungal Agents
  • Steroids